Doxycycline side effects

Patient

Q: I have been taking Doxycycline to treat my acne for about a year. I was prescribed 100mg tablets a year ago that I took once a day. My dermatologist increased my dosage to 200mg two months ago. Ever since, I have developed sweating around my anus, increased anxiety and depression, and diarrhea. Do you think the sweating around my anus has anything to do with the Doxycycline? Sometimes my pants show wet marks. My family has no history of hyperhidrosis

Symptoms:  Sweating around anus, diarrhea, mood swings, anxiety, depression.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews